# SDR JJBA2010331117

- Difficulty date: December 7, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 24,419 hours, 34,371 cycles
- Engine: Pwa PW123
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A L-CHECK INSP, AFT EMERGENCY LIGHT ON LT SIDE OF FUSELAGE WAS NOT WORKING.  MX CREW R & R BULB OPS CHECK WAS SATISFACTORY.
